# SDR CA090826001

- Difficulty date: August 17, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,778 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: DSRP8FS464
- Condition: Worn
- Location: Rudder
- Part time: 9,109 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RUDDER WAS REMOVED FOR REPLACEMENT ON AC 306 IT WAS DISCOVERED THAT THERE WAS WEAR.  AXIAL PLAY INTERNALLY OF THE RUDDER ATTACH BEARINGS - APRROX .025IN ON 4 OF THE 5 ATTACH BEARING (1 THROUGH 4) ON THE VERT STABLIZER. BEARINGS WHERE REPLACED AND END PLAY CHECK CONDUCTED AND NO FAULTS FOUND. BEARINGS REF PN ARE DSRP5FS464, DSRP6F464 AND 2 EA, DSRP8FS464 .
